# SDR SWIA2020031049129

- Difficulty date: January 21, 2020
- Submitted: March 10, 2020
- Operation: Air carrier
- Aircraft: N905EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7632
- Aircraft time: 39,265 hours, 36,176 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

* THE RH FLOOR SILL AT FS 319.00 HAS CORROSION. (MARKED)   (C CHECK) RO 3/7/2020    REMOVED CORROSION TO THE R/H FLOOR SILL AT FS 319.00 PER REF: CRJ200 SRM. GALLEY SUPPORT ANGLE ORIGINAL THICKNESS IS .090", AMOUNT REMAINING IS .087" REF NDT, REMOVED .003" AND MAX ALLOWABLE IS .009" AND THEREFORE THE ANGLE/ DOUBLER IS IN LIMITS OF CRJ 200 SRM 53-00-00. ORIGINAL THICKNESS OF THE RH FLOOR SILL IS .063" AMOUNT REMAINING IS .027" REF NDT, REMOVED .036" AND MAX ALLOWABLE IS .0063" THEREFORE THE SILL IS OUT OF LIMITS REF CRJ 200 SRM. REMOVED AND REPLACED THE SILL IAW CRJ 200 SRM. PRESSURE LEAK CHECKS GOOD.
